Open Access
2001/2002 Generalizing the Blumberg Theorem
Francis Jordan
Real Anal. Exchange 27(2): 423-440 (2001/2002).


Given a collection of functions of some class defined on the real line, when can you find a large set upon which the restriction of every function is continuous? We consider this problem (and related problems) for various classes of functions and various notions of largeness. These problems can be considered in terms of finding the covering, uniformity (non), additivity, and cofinality numbers for some ideal-like collections of sets.


Download Citation

Francis Jordan. "Generalizing the Blumberg Theorem." Real Anal. Exchange 27 (2) 423 - 440, 2001/2002.


Published: 2001/2002
First available in Project Euclid: 2 June 2008

zbMATH: 1064.26002
MathSciNet: MR1922659

Primary: 26A15 , 54A25

Keywords: Baire class 1 , Baire property , cardinal functions , meager sets

Rights: Copyright © 2001 Michigan State University Press

Vol.27 • No. 2 • 2001/2002
Back to Top